Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On some representations of the rational Cherednik algebra
HTML articles powered by AMS MathViewer

by Tatyana Chmutova and Pavel Etingof PDF
Represent. Theory 7 (2003), 641-650 Request permission


We study lowest weight representations of the rational Cherednik algebra attached to a complex reflection group $W$. In particular, we generalize a number of previous results due to Berest, Etingof, and Ginzburg.
    [BEG]BEG Yu. Berest, P. Etingof, V. Ginzburg, Finite dimensional representations of rational Cherednik algebras, Int. Math. Res. Not. 2003, no. 19, 1053–1088. [BEG1]BEG1 Yuri Berest, Pavel Etingof, Victor Ginzburg, Cherednik algebras and differential operators on quasi-invariants, Duke Math. J. 118, no. 2 (2003), 279–337.
  • David Eisenbud, Commutative algebra, Graduate Texts in Mathematics, vol. 150, Springer-Verlag, New York, 1995. With a view toward algebraic geometry. MR 1322960, DOI 10.1007/978-1-4612-5350-1
  • Pavel Etingof and Victor Ginzburg, Symplectic reflection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism, Invent. Math. 147 (2002), no. 2, 243–348. MR 1881922, DOI 10.1007/s002220100171
  • Charles F. Dunkl, Intertwining operators and polynomials associated with the symmetric group, Monatsh. Math. 126 (1998), no. 3, 181–209. MR 1651774, DOI 10.1007/BF01367762
  • [DO]DO C. F. Dunkl, E. M. Opdam, Dunkl operators for complex reflection groups, Proc. London Math. Soc. (3) 86 (2003), no. 1, 70–108. [Go]Go Iain Gordon, On the quotient ring by diagonal harmonics, math.RT/0208126. [GGOR]GGOR Victor Ginzburg, Nicolas Guay, Eric Opdam, Raphael Rouquier, On the category O for rational Cherednik algebras, math.RT/0212036.
  • Jean-Pierre Serre, Algèbre locale. Multiplicités, Lecture Notes in Mathematics, vol. 11, Springer-Verlag, Berlin-New York, 1965 (French). Cours au Collège de France, 1957–1958, rédigé par Pierre Gabriel; Seconde édition, 1965. MR 0201468, DOI 10.1007/978-3-662-21576-0
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 16G10, 16Sxx, 20C08
  • Retrieve articles in all journals with MSC (2000): 16G10, 16Sxx, 20C08
Additional Information
  • Tatyana Chmutova
  • Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138
  • Email:
  • Pavel Etingof
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • MR Author ID: 289118
  • Email:
  • Received by editor(s): April 8, 2003
  • Received by editor(s) in revised form: October 10, 2003
  • Published electronically: November 21, 2003
  • © Copyright 2003 American Mathematical Society
  • Journal: Represent. Theory 7 (2003), 641-650
  • MSC (2000): Primary 16G10; Secondary 16Sxx, 20C08
  • DOI:
  • MathSciNet review: 2017070